# SDR HNAA2014052900167

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 62,723 hours, 70,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Row 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 4 AC SIDEWALL EMERGENCY EXIT SIGN UNSECURE.  SECURED EMERGENCY EXIT SIGN AT ROW 4AC.
